Advanced

High order singular rank one perturbations of a positive operator

Dijksma, A; Kurasov, Pavel LU and Shondin, Y (2005) In Integral Equations and Operator Theory 53(2). p.209-245
Abstract
In this paper self-adjoint realizations in Hilbert and Pontryagin spaces of the formal expression L-alpha = L + <(.),psi >psi are discussed and compared. Here L is a positive self-adjoint operator in a Hilbert space H with inner product <(.), (.)>, a is a real parameter, and p in the rank one perturbation is a singular element belonging to H-nH-n+1 with n >= 3, where {H-s}(s=-infinity)(infinity) is the scale of Hilbert spaces associated with L in H.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
self-adjoint extension, symmetric operator, Q-function, function, defect, Pontryagin space, Hilbert space, scale of Hilbert spaces, rank, one perturbation, Gelfand triple
in
Integral Equations and Operator Theory
volume
53
issue
2
pages
209 - 245
publisher
Springer
external identifiers
  • wos:000233027600003
  • scopus:25644438431
ISSN
1420-8989
DOI
10.1007/s00020-005-1357-5
language
English
LU publication?
yes
id
78c1ce0a-a96b-4adb-8706-ceb0290c91cd (old id 214232)
date added to LUP
2007-08-14 13:22:06
date last changed
2017-05-14 04:11:57
@article{78c1ce0a-a96b-4adb-8706-ceb0290c91cd,
  abstract     = {In this paper self-adjoint realizations in Hilbert and Pontryagin spaces of the formal expression L-alpha = L + &lt;(.),psi &gt;psi are discussed and compared. Here L is a positive self-adjoint operator in a Hilbert space H with inner product &lt;(.), (.)&gt;, a is a real parameter, and p in the rank one perturbation is a singular element belonging to H-nH-n+1 with n &gt;= 3, where {H-s}(s=-infinity)(infinity) is the scale of Hilbert spaces associated with L in H.},
  author       = {Dijksma, A and Kurasov, Pavel and Shondin, Y},
  issn         = {1420-8989},
  keyword      = {self-adjoint extension,symmetric operator,Q-function,function,defect,Pontryagin space,Hilbert space,scale of Hilbert spaces,rank,one perturbation,Gelfand triple},
  language     = {eng},
  number       = {2},
  pages        = {209--245},
  publisher    = {Springer},
  series       = {Integral Equations and Operator Theory},
  title        = {High order singular rank one perturbations of a positive operator},
  url          = {http://dx.doi.org/10.1007/s00020-005-1357-5},
  volume       = {53},
  year         = {2005},
}